19 yr old female, has uti, slightly elevated temp of 100.5, this is the 1st day - 2nd dose of a 200mg 3X's/Day for two days. Other reactions/symptoms present: sob, numbness of lower extremities, dizzyness, lightheadedness, and the increased heart rate of 130bpm.
3 Jan 2010
Are you beu=ing trated with an antibiotic? Azo over the counter is great for helping with the buring and cramping pain but you must treat it with a anti-biotic if you hare not being treated call you doctor now and they will prescribe an anbtibiotic. They can not dip it now becauce your urine is probably orange alreay from the Azo. So call you doctor they are on call 24/7 and with mostly always treat a UTI on a weekend over the phone. I hope this helps I get them all the time and they are not much fun. I Hope this helps and I hope you start feeling better soon. Good Luck and God
- Phenazopyridine Information for Consumers
- Phenazopyridine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phenazopyridine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i am taking sulfameth/trimethoprim and phenazopyridine and want to go outside for workouts. Is this safe or should i just avoid being outside??
1 answer • 12 Apr 2011
I have a 6 yr old with a uti and I went to pharmacy and bought a box of phenazopyridine and it says?
... For 12 yrs and older I was wondering if anybody knew if it would be safe to give her half until I can reach her dr. In the morning... I would ...
1 answer • 16 Oct 2011
1 answer • 2 Mar 2012
Mom developed shingles while in hospital... (she had a blackout spell at while at lunch, so was admitted)... doctors discovered an irregular heart ...
1 answer • 12 Jan 2013
I get UTI's which only last a day or two; usually they occur 2 days post-intercourse. Home test strips are positive but lab tests come back ...
2 answers • 18 Nov 2013